# SDR U2RA486DHN051

- Difficulty date: July 29, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 53,893 hours, 23,065 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Gouged
- Location: Cargo Bay
- Part time: 53,893 hours, 23,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR HAS NICK (GOUGE) BETWEEEN FUSELAGE STATION BS1400 AND BS 1420 AND BTW S24R AND S25R.
